Long-term survival in a case of functional pancreatic agenesis

Campbell P. Howard, Vay L.W. Go, Anthony J. Infante, Jean Perrault, John E. Gerich, Morey W. Haymond

Research output: Contribution to journalArticle

28 Scopus citations
Original languageEnglish (US)
Pages (from-to)786-789
Number of pages4
JournalThe Journal of pediatrics
Volume97
Issue number5
DOIs
StatePublished - Nov 1980

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Howard, C. P., Go, V. L. W., Infante, A. J., Perrault, J., Gerich, J. E., & Haymond, M. W. (1980). Long-term survival in a case of functional pancreatic agenesis. The Journal of pediatrics, 97(5), 786-789. https://doi.org/10.1016/S0022-3476(80)80270-8